How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18328
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

Going through depression n anxiety,can't

Customer Question

Going through depression n anxiety,can't sleep.....frustration.....im 48 years old n parents aren't well .....it all happening at once....im on 100 mg sertrline.....05 mg larazapon.....n sleeping med trazidon .......im tried off the pills make stomach sick....can you help me.... Chris rae
JA: OK. The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: Not at the moment.....it varys
JA: Our top Doctor is ready to take your case. Just pay the $5 fully refundable deposit and I'll fill the Doctor in on everything we've discussed. You can go back and forth with the Doctor until you're 100% satisfied. We guarantee it.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. D. Love replied 1 year ago.

Hello from JustAnswer.

I am sorry that you are having these problems.

Have these medicines helped relieve any of the depression and anxiety?

Have you previously been tried on any other medicines for the depression and anxiety?

Customer: replied 1 year ago.
Med have helped but still depressed....no other meds
Customer: replied 1 year ago.
Meds have helped but still depressed going on two years.....no other meds.....i tried pot n it made me happy n not so frustrated....n even sleep better .......
Expert:  Dr. D. Love replied 1 year ago.

Thank you for the additional information.

Nausea and other GI side effects are the most common side effects from the sertraline. If the sertraline has helped, but has not worked completely and is causing side effects, then the usual next step would be to try a different antidepressant in a different chemical class that hopefully will work better without causing the side effects. Of course, there is no medicine that will never cause side effects, but different medicines will typically be tolerated better by different people.

Although there are many options, the antidepressants that I would usually consider in this situation would be either Wellbutrin/bupropion or Remeron/mirtazapine. Both have a low incidence of nausea as a side effect. The Wellbutrin has been more used, but the mirtazapine is more sedating, so may help more with sleep.

I would note that there are limited studies on the use of medical marijuana for depression and anxiety, and while there are some studies that show that it can help some people, there are also some studies that indicate that it can also make some people worse. If you find that it helps you and you live in a state in which it is allowed, then you can also discuss this with your doctor.

If I can provide any additional information, please let me know.

Customer: replied 1 year ago.
Ok please help.....
Customer: replied 1 year ago.
I trust your team to help me a.d.d.also
Expert:  Dr. D. Love replied 1 year ago.

What further information would be helpful?

Customer: replied 1 year ago.
What do you need
Expert:  Dr. D. Love replied 1 year ago.

I need to know what further information would be helpful.

You asked for help, but did not specify what further help you are seeking.

What further questions do you have?